# SDR AALA202105259002

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 13,707 hours, 5,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER NITROGEN CHARGE LOW. SERVICED R3 DOOR DAMPER NITROGEN CHARGE PER AMM 52-22-00.
